Doctor insights on:
Anaphylactic Shock After Effects
1-2 days: Developing anaphylactic reactions involves many organs, depending how severe the reaction was. If it was treated as out patient and did not need intubation, usually a few hours to a day the person feels tired. If the person was ill enough to be intubated and admitted to the hospital, the time to resuscitation is key for brain preservation. So it is variable. ...Read more
Anaphylaxis is a severe, whole-body allergic reaction to a chemical that has become an allergen. After being exposed to a substance such as bee sting venom, the person's immune system becomes sensitized to it. When the person is exposed to that allergen again, an allergic reaction may occur. Anaphylaxis happens quickly after the exposure, is severe, and ...Read more
Septic shock: Patients who survive septic shock or any critical illness have the potential (but not definite) for long term sequelae. Part of this is determined by complications experienced during sepsis, such as respiratory, heart, or renal failure, neurological complications, problems with blood flow to extremities and risk of gangrene. Patients may also experience post traumatic stress disorder. ...Read more
Husband is feeling foggy and shakey 3 days after anaphylactic shock er treatment. Is this a possible side effect of the epi or steroids administered?
Possible,: the epinephrine side effects would wear off faster, it may be the steroids and the after effect of the anaphylactic shock. You want to keep an eye on his blood pressure, and see his doctor for evaluation and reassurance, later you need an appointment with an allergist/ immunologist for assessment and ways to avoid another attack, check aaaai.org or acaai.org for an allergist, best wishes ...Read moreSee 1 more doctor answer
New med given, 2 hours later couldnt breath. Anaphylaxis? Can undiagnosed anaphylaxis kill someone 36 hours after initial attack.
Rare: Its very uncommon, but possible.Get a more detailed answer ›
Yes; pollen allergen: It may not be the flowers, but the pollen within them, that caused the allergy. Anaphylactic shock is a severe allergic reaction where the body reacts to a harmless substance (like pollen) by over-producing histamine & starting an exaggerated immune response. In some cases, this causes an unsafe drop in blood pressure (shock). Emergency treatment with epinephrine & steroids (immunosupressant). ...Read moreSee 1 more doctor answer
Depends on…: What med is being used: benzodiazepines like ativan/xanax/valium can cause drowsiness & have addictive potential; some describe effects as "being in a fog". Ssris r antidepressants also used for anxiety; some r stimulating (prozac), others sedating (paxil), others neutral (zoloft/lexapro). Some may cause weight gain; others neutral. Decreased libido, premature ejaculation seen with some. See doc. ...Read moreSee 1 more doctor answer
Mild to severe: Because allergy injections expose patients to proteins known to cause symptoms, there is always a reaction risk. Most reactions are local & involve redness, swelling, tenderness, & itching. Occasionally the reaction becomes body-wide and shows up as hives, wheezing, chest pain, or dizziness. In rare instances, the reaction may become life-threatening. This is why there is a wait time after shots. ...Read moreSee 1 more doctor answer
Sometime...: Novocain (procaine) side effects are rare. Some are temporary tingling, numbness and pain around the injection site. Most of these usually go away with time. More severe side effects-- anaphalactic shock, irregular heart rate with pain, anxiety (fainting), nausea, need to be reported to your dentist or emergency room. There are other anesthetics other than novacain that have more side effects. ...Read moreSee 1 more doctor answer
Anaphylactic allergic reactions due to antibiotics. How do I recover from the lingering side-effects?
No: These are two separate entities. It is often difficult to identify the cause of chronic hives, and less often for anaphylaxis. But unlike some other allergic phenomena, there is no progression from hives to anaphylaxis. The best step you can take is to see an allergist to try to understand why you're having hives. ...Read more
Yes: Allergy injections to anything can cause headaches if the dose is too strong. You may also get larger local reactions at the site of the injections. Tell your allergist and they can reduce the dose of the injections from the present dose but still make progress by increasing the dose slowly. ...Read moreSee 1 more doctor answer
Can anaphylaxis occur after 4 doses of amoxicillin rather than just 1 dose? Can I develop a severe allergic reaction after 4 doses? Is that common?
Not common: But can happen, usually if it is the first time on the drug, takes time to be sensitized, drug allergy is a complex and tricky subject. Trust you stopped the amoxicillin and all other suspected offending drugs you are on, called your docto/ER for treatment, and for an alternative antibiotic if you still need one. Ask your your doctor for an epinephrine Rx to keep handy 4 accidental exposure later ...Read more
- Talk to a doctor live online for free
- Effects of anaphylactic shock
- Side effects of anaphylactic shock
- Anaphylactic shock
- Ask a doctor a question free online
- Anaphylactic shock recovery
- The onset of anaphylactic shock is usually
- Anaphylactic shock epinephrine
- Anaphylactic shock causes
- Talk to a dermatologist online for free